# SDR CALA2013123194059

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 73,049 hours, 13,519 cycles
- Engine: Pwa PW4077
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: K30315
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CENTRE PITOT PROBE HEAT EICAS MESSAGE DISPLAYED.   ACFT RETURNED TO GATE FOR RESOLUTION.  PERFORMED TEST IAW AMM 30 -31-00.  AMM TEST FAILED, DIRECTING TO FIM 30-36122 ONE EACH K30316 & ONE EACH K30315.  RETESTED IAW AMM 30-31-00-700-802. TEST PASSED.  SYS WORKING, NO FAULT MESSAGES.
